# SDR SWAA2012111509436

- Difficulty date: September 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,727 hours, 65,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921225
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON EDGE FRAME AT BS 440 AT LEVEL STR 25R INTERNAL STRUCTURE FWD CARGO COMP DOOR.  REMOVED AND REPLACED FWD CARGO COMPARTMENT DOOR IAW AMM 52-31-00-404-022.
